# SDR ASOA201710285188

- Difficulty date: October 28, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-847
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK IS CORRODED AT MULTIPLE LOCATIONS BETWEEN BS 785.15 AND 847.   REMOVED AND REPLACED THE  SEAT TRACK IAW EC/TC REO 670-53-00-343, REV K, AND REO 670-53-00-343, REV M.
